# SDR EISA97226

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT 'UNARMED LIGHT' YELLOW LIGHT INOP.  REPAIRED BROKEN WIRE, PER STANDARD PRACTICES, OPS CHECK GOOD.  (M)
